# SDR TWAA0010202

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 40,799 hours, 20,342 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036361
- Condition: Stuck
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CREW REPORTED RAPID DECOMPRESSION AT ALTITUDE PRECEEDED BY A LOW AIRFLOW INDICATION. PASSENGER O2 MASKS DEPLOYED AUTOMATICALLY EXCEPT FOR ROW 7 RT.  AN UNSCHEDULED LANDING WAS MADE AT DEN. MAINTENANCE FERRIED AIRCRAFT TO MCI FOR CORRECTION.  FOUND INSULATION HOLDING THE FORWARD CABIN PRESSURE RELIEF VALVE OPEN.  REPLACED THE FORWARD, PN 103636-1, AND AFT PRESSURE RELIEF VALVES. THE PSU AT ROW 7 DEF WAS REPLACED FOR THE DEPLOYMENT MALFUNCTION, PN 5951092-537. SHOP TEST INDICATES THE PSU ELECTRICAL WIRING LEADING TO THE DOOR LATCH APPARENTLY HAS AN OPEN. CHECK-C 10-18-99 MCI.  ---CLOSED---
